• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Help please! Feeling coldy/flu-ey, can I take anything to help? Can I take vitamins?

S: 13st7lb C: 13st0lb G: 9st13lb BMI: 32.2 Loss: 0st7lb(3.7%)
#1
Morning all,
Hope everyone is okay today, and got through the weekend alright. I did, even managed to go to a gastropub for Sunday lunch with a big group of friends and only have a cup of mint tea and an espresso!:D V proud of myself, though I did eat three cashew nuts and a mouthful of risotto on Friday, so cannot be doing that well!:eek:
Anyway, my question was that I have been feeling quite rubbish for the past few days, all bunged up, a bit of a cough, shivery and weak, like I am coming down with a bad cold,:sick: and I've been taking lemsip max tablets to try and feel better, but I am not sure if I am allowed them. I've also been taking some multivitamins for about 4 days, but I don't feel as if I have lost any weight since my last weigh-in on Wed - could this be because of the medication? I don't test myself to see if I am still in ketosis, so does anyone know if I will be affected by this or not?! Please help, don't want to ruin my weightloss just because I am ill! :cry:
Anna x
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
Hi,

Sorry you are feeling so poorly. CD has all the vitamins and minerals you need so you do not need to take any extra. The medication could affect your weightloss as it has sugar in it. The best thing would be to take paracetamol and have some hot Sunshine Orange or Summer Berry water flavourings.

If you continue to feel unwell I would recommend you switch to a food programme until you are 100% again.

Linda
 
S: 13st7lb C: 13st0lb G: 9st13lb BMI: 32.2 Loss: 0st7lb(3.7%)
#3
Thank you! I'll stop the medicine - wish I had known this before! Stupid of me to take it without asking really.:mad:
 


Similar threads



Top